The Annals of Mathematical Statistics

An Extension of Wilks' Method for Setting Tolerance Limits

Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 14, Number 1 (1943), 45-55.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731491

Digital Object Identifier
doi:10.1214/aoms/1177731491

Mathematical Reviews number (MathSciNet)
MR7965

Zentralblatt MATH identifier
0060.30603

JSTOR
links.jstor.org

Citation

Wald, Abraham. An Extension of Wilks' Method for Setting Tolerance Limits. Ann. Math. Statist. 14 (1943), no. 1, 45--55. doi:10.1214/aoms/1177731491. https://projecteuclid.org/euclid.aoms/1177731491.


Export citation